Publications by Roshchina, V

Browse Results (18 results found)

Subscribe to the RSS feed for this result setSubscribe to the RSS feed for this result set

Refine

  Abstract Views File Downloads Thomson Reuters Web of Science Citation Count Scopus Citation Count Altmetric Score
Journal Articles (18)
Eberhard, A, Roshchina, V and Sang, T 2019, 'Outer limits of subdifferentials for min-max type functions', Optimization, vol. 68, no. 7, pp. 1391-1409. 4   2 0
Roshchina, V 2019, 'The DemyanovRyabova conjecture is false', Optimization Letters, vol. 13, no. 1, pp. 227-234. 1   1 0
Cominetti, R, Roshchina, V and Williamson, A 2019, 'A counterexample to De Pierro's conjecture on the convergence of under-relaxed cyclic projections', Optimization, vol. 68, no. 1, pp. 3-12. 2   0
Baier, R, Farkhi, E and Roshchina, V 2016, 'From quasidifferentiable to directed subdifferentiable functions: exact calculus rules', Journal of Optimization Theory and Applications, vol. 171, no. 2, pp. 384-401. 84   2 0 0
Meng, K, Roshchina, V and Yang, X 2015, 'On local coincidence of a convex set and its tangent cone', Journal of Optimization Theory and Applications, vol. 164, no. 1, pp. 123-137. 54   2 Cited 3 times in Scopus3 0
Cucker, F, Peña, J and Roshchina, V 2015, 'Solving second-order conic systems with variable precision', Mathematical Programming, vol. 150, no. 2, pp. 217-250. 124   1 Cited 1 times in Scopus1 0
Plakhov, A and Roshchina, V 2014, 'Bodies with mirror surface invisible from two points', Nonlinearity, vol. 27, no. 6, pp. 1193-1203. 106   3 0 1
Briquel, I, Cucker, F, Peña, J and Roshchina, V 2014, 'Fast computation of zeros of polynomial systems with - See more at: Fast computation of zeros of polynomial systems with bounded degree under finite-precision', Mathematics of Computation, vol. 83, no. 287, pp. 1279-1317. 64   2 Cited 1 times in Scopus1 0
Roshchina, V 2014, 'Facially exposed cones are not always nice', SIAM Journal on Optimization, vol. 24, no. 1, pp. 257-268. 72   6 Cited 4 times in Scopus4 0
Baier, R, Farkhi, E and Roshchina, V 2014, 'Directed subdifferentiable functions and the directed subdifferential without delta convex', Journal of Optimization Theory and Applications, vol. 160, no. 2, pp. 391-414. 91   4 Cited 2 times in Scopus2 0
Peña, J, Roshchina, V and Soheili, N 2014, 'Some preconditioners for systems of linear inequalities', Optimization Letters, vol. 8, no. 7, pp. 2145-2152. 83   1 Cited 1 times in Scopus1 0
Plakhov, A and Roshchina, V 2013, 'Fractal bodies invisible in 2 and 3 directions', Discrete and Continuous Dynamical Systems Series A, vol. 33, no. 4, pp. 1615-1631. 68   8 Cited 5 times in Scopus5 0
Peña, J and Roshchina, V 2013, 'A complementarity partition theorem for multifold conic systems', Mathematical Programming, vol. 142, no. 12, pp. 579-589. 175   2 Cited 1 times in Scopus1 0
Baier, R, Farkhi, E and Roshchina, V 2012, 'The directed and Rubinov subdifferentials of quasidifferentiable functions, Part I: Definition and examples', Nonlinear Analysis Theory Methods and Applications, vol. 75, no. 3, pp. 1074-1088. 82   8 Cited 5 times in Scopus5 0
Baier, R, Farkhi, E and Roshchina, V 2012, 'The directed and Rubinov subdifferentials of quasidifferentiable functions, Part II: Calculus', Nonlinear Analysis Theory Methods and Applications, vol. 75, no. 3, pp. 1058-1073. 75   7 Cited 4 times in Scopus4 0
Lakshtanov, E and Roshchina, V 2012, 'On finiteness in the card game of war', American Mathematical Monthly, vol. 119, no. 4, pp. 318-323. 103   2 Cited 1 times in Scopus1 3
Cucker, F, Peña, J and Roshchina, V 2012, 'Round-off estimates for second-order conic feasibility problems [Estimations d'arrondi pour des problèmes de faisabilité coniques du second ordre]', Academie des Sciences. Comptes Rendus. Mathematique, vol. 350, no. 1112, pp. 639-641. 26   0 0
Plakhov, A and Roshchina, V 2011, 'Invisibility in billiards', Nonlinearity, vol. 24, no. 3, pp. 847-854. 29   12 Cited 11 times in Scopus11 6
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us